# SDR SWIA202054806

- Difficulty date: November 10, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE AT FS STA 661+90 TO 667 STGR 19R CORRODED.  C-CHECK RO 12/26/2020.  STRINGER TIE AT FS 661+90-667 AND 19R REMAINING MATERIAL IS BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND INSTALLED NEW 19R STRINGER TIE AT FS 661+90 AND 667, REF CRJ 900 SRM AND DWG.  COMPLETED FORM M-337.  SEE CONTINUATION CARD FOR DETAILS.  LEAK CHECK GOOD, NO LEAKS NOTED.
